Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes vomiting,apetite loss,headaches and depression when on birth control pills?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
Hello, For he past week I have just stated the pill from having the injections contraception for the past year. The the past 3 days I have been feeling really sick the the stomach with vomiting and Loss of appetite around 1-3pm with headaches and I feel like one minute I'm happy and the next I'm feeling really low and sad. Today my stomach has lasted being sore and sick till the evening and keep me from sleeping. I just feel horrible! Can you please help?
Posted Tue, 4 Mar 2014 in Birth Control
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: EXPLAINED BELOW Detailed Answer: Hello THanks for writing to us with your health concern. The symptoms are common while switching a method of birth control. You should wait for a day or two to see if the symptoms clear. Meanwhile, rest, have plenty of fluids, and take an Aspirin for the headache. If it does not pass off, or gets unbearable, please visit the ER. It could be a stomach infection too. All the best. Please feel free to revert .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor